# SDR ASAA2022052438498

- Difficulty date: May 24, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 2,114 hours, 612 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED ASA T/C 31-005-00, FOUND SCHEDULED MAINT TASK MSG BLEED FAMV RVDT L ON #1 ENGINE. GROUNDED - YES. ON DEFERRAL.
